# SDR FDEA201204051273

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458823
- Condition: Gouged
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED BS 720D 10" STR 19L.  REPAIRED IAW SRM 51-30-2,  CUT OUT LOWER SKIN  IAW SRM  53-30-3, FIG 5.  FABRICATED NEW DOUBLER, STRUCTURAL FILLER AND FILLER IAW SRM 53-30-3, FIG 5.  INSTALLED NEW DOUBLER, STRUCTURAL FILLER AND FILLER IAW SRM 53-30-3, FIG 5.
